# SDR SIMA200720109

- Difficulty date: May 26, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 7,880 hours, 5,671 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 200
- Part time: 7,880 hours, 5,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280 FLOORBEAM CORRODED ALONG TOP FLANGE FROM BL 24L TO BL42R.  SPLICED IN FRAME  280 AND EXTENSION MOUNTS IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-119.  RETURNED AIRCRAFT TO SERVICE.
